I have been swelled up almost everyday face legs ended up with bp rising to 220/113 ended up in hospital put on beta blockers and aspirin ECT I truly believe i am allergic
San678; No not always with Lisinopril I have even seen people on it for years before they finally figure out that the Lisinopril is what is causing many of the problems a patient has. Please make sure your pharmacy and also the hospital and your doctor put down that you are allergic to BETA BLOCKERS there are a lot of them. So make sure that is what it is. Most the time it well show up by a patient complaining about a constant COUGH more so when trying to sleep is your doing that also. You did the right thing, sir. when the ankles or legs swell up never take a chance or shoes don't fit you know you have fluid retention and along with that comes blood pressure increasing. Tell you a little trick for yourself. just push your finger on your leg, or arm with one finger if it stays down and does not pop right back up while you are looking at it, you are retaining water. just for future knowledge. always if you don't it is a good idea to get a blood pressure kit at home they have some real simple ones nowadays and you take it to the doctor and have them set it to the doctor's machine. hope all of this free info helps and it sounds like your doing better. please if you have a question you can bookmark us here so you can always ask someone a question we are normally pretty good about getting back to you. hope you get to go home soon. Chuck1957 have a great day.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How is it treated when you have an allergic reaction to an ace inhibitor like lisinopril(swelling of
Posted 23 Dec 2010 • 1 answer
Posted 5 Mar 2014 • 2 answers
Posted 2 Jan 2015 • 1 answer
My husband had an allergic reaction to lisinopril (angiodema) and was removed from lisinopril after?
Posted 21 Mar 2015 • 2 answers
Posted 6 Jan 2016 • 0 answers